# SDR QXEA201805280021

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 18,986 hours, 20,252 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: C14135CA
- Part serial: 2232
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Part time: 18,986 hours, 20,252 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT PITOT HEAT 2 CAUTION ILLUMINATED. SWITCH WAS ALREADY IN THE ON POSITION. RAN CHECKLIST WITH NO ABNORMALITIES NOTED. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REMOVED #2 PITOT-STATIC PROBE REF. AMM TASK 34-11-06-000-801 AND REPLACED WITH NEW PROBE REF. AMM TASK 34-11-06-400-801. OPS TEST GOOD. LEAK CHECK PERFORMED REF. TASK CARD 6341102. LEAK CHECK GOOD. RETURNED TO SERVICE.
